# SDR SIMA201811261002

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 32,212 hours, 27,307 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ANTI ICE FAIL AND WING ANTI ICE FAIL IN ICING CONDITIONS-C/A-REMOVED AND REPLACED WING 1 A/I VLV IND RELAY K0435 IAW EMB 140 AMM 20-13-02.NO DEFECTS NOTED,REF LOG PAGE 4400635 ITEM 1 FOR OPS CHECK
